# SDR QMLA2011042511051

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N431MA
- Make and model: Bell 222U
- Aircraft serial: 47504
- Aircraft time: 11,011 hours
- Engine: Lyc LTS101*
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED HYD FLUID LEAKING ON GROUND AND LT SIDE OF ACFT.  MECHANIC ARRIVED AND SERVICED NR2 HYD SYS.  PERFORMED GROUND RUN AND FOUND FLUID SQUIRTING FROM B-NUT/ T-FITTING ON THE RETURN LINE, COMING FROM THE FILTER MANIFOLD.  DISCOVERED B-NUT WAS NOT EVEN FINGER TIGHT.  TIGHTENED B-NUT AND ALL SURROUNDING FITTINGS, RESERVICED HYD RESERVOIR.  PERFORMED GROUND RUN FOR 5 MINUTES WHILE PILOT PERFORMED A HYD SYS CHECK WHICH CHECKED GOOD.  AFTER SHUTDOWN MECHANIC CHECKED FOR LEAKS- NONE FOUND.  PERFORMED MX HOVER, THEN FLIGHT.  ALL CHECKS WERE NORMAL AND NO FURTHER LEAKS WERE NOTICED.  ACFT RETURNED TO SERVICE.
